# SDR CALA2019111101946

- Difficulty date: November 5, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 69,613 hours, 24,631 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STA RBL 54.60 IS CRACKED, SUPPORT TASK, L/P 582 5491 REMOVED AND REPLACED SHEAR FITTING IAW B737-700 SRM 51-40-02 AND SB 737-57-1309 REV 1 RECEIVED ECRA 5714-01041 REV ORIGINAL TO R EPLACE THE SHEAR FITTING DATA TRANSCRIBED FROM NR 5825491 ACCOMP LISHED BY INSPECTED BY SSFR REPORT FORM 46-0024 ENTERED BY UAL INSPECTION 05NOV19
